# SDR I5PA2018F00128

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 7415
- Condition: Intermittent
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM (NON-EVENT). WX RADAR ONLY WORKS INTERMITTENTLY.
